| Model Number |
07453701001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This case, with patient identifier cn-394321, is related to case with patient identifier (b)(6).
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 260 mg/dl (aviva) and 134 mg/dl (guide).